# SDR CALA2014102992624

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 57,964 hours, 23,396 cycles
- Engine: Iae V2522A5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON ENG MOUNT HAS SURFACE CORROSION.  PERFORMED ECRA 5450-02273 NO DEFAULTS FOUND.  OK TO CONTINUE.
